MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. EVERA¿ S DR; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER

MEDTRONIC PUERTO RICO OPERATIONS CO. EVERA¿ S DR; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Model Number DDBC3D1
Medical Device Problem Codes Inappropriate/Inadequate Shock/Stimulation (1574); Device Sensing Problem (2917)
Health Effect - Clinical Codes Arrhythmia (1721); Shock from Patient Lead(s) (3162)
Date of Event 05/19/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced palpitations.The implantable cardioverter defibrillator (icd) delivered an inappropriate shock for supra ventricular tachycardia (svt) detected as ventricular fibrillation (vf).The icd was explanted three days later due to reaching normal elective replacement indicator (eri).No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Continuation of d10: 407652 lead implanted: (b)(6) 2004, 694765 lead implanted: (b)(6) 2007 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Product event summary: the device was returned and analyzed.Analysis of the device revealed normal battery depletion.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
EVERA¿ S DR
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key22215148
Report Number3004209178-2025-10265
Device Sequence Number18330011
Product Code LWS
UDI-Device Identifier00643169018044
UDI-Public(01)00643169018044(17)150914(21)BWG202793H
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P980016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/14/2015
Device Model NumberDDBC3D1
Device Catalogue NumberDDBC3D1
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2025
Supplement Date Received by Manufacturer07/01/2025
Initial Report FDA Received Date06/16/2025
Supplement Report FDA Received Date07/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/24/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Life Threatening;
Patient Age69 YR
Patient SexMale
Patient Weight54 KG